| Title |
Divisibility properties of recurrent sequences |
| Authors |
Plankis, Tomas |
| DOI |
10.15388/NA.2008.13.4.14554 |
| Full Text |
|
| Is Part of |
Nonlinear analysis : modelling and control.. Vilnius : Vilniaus universiteto leidykla. 2008, vol. 13, no. 4, p. 503-511.. ISSN 1392-5113. eISSN 2335-8963 |
| Keywords [eng] |
recurrent sequences ; periodicity ; algorithm |
| Published |
Vilnius : Vilniaus universiteto leidykla |
| Type |
Journal article |
| Language |
English |
| Publication date |
2008 |
| CC license |
|